Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Raf97

Did Accutane produce rosacea?

Recommended Posts

Hey! I'm on accutane since 5 months ago and I still have to take the pills for at least another month. However, by month 3 I started having strange episodes on my face. At one point of the day my cheecks start to be red and I feel a burn sensation. This situation normally lasts 1 hour and half, more and less. It happens at least once a day, but very often it happens more times. I don't know if it is rosacea, I don't get anymore pimples and I don't have any other side effect, but this sucks and it's terrible to see (moreover, I also have hyperpigmentation on my cheeks and when my skin starts to be red it seems horrible!!) What is it? How can I defeat it? Could accutane  produce this situation?

Edited by Raf97
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×